# SDR GTIA2023030237006

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 17,292 hours, 7,600 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"DIRTY SOCKS" SMELL IN DESCENT AT 4000 PACK 1 OFF, WENT AWAY -C/W TSM 05-50-00-810-831-A FOUND PACK 1 TO BE THE SOURCE REF LP 3007982-2 FOR DEFERRAL
